Journal article icon

Journal article

Structural Equation Models of Latent Interactions: Clarification of Orthogonalizing and Double-Mean-Centering Strategies

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Education
Role:
Author
Journal:
STRUCTURAL EQUATION MODELING-A MULTIDISCIPLINARY JOURNAL
Volume:
17
Issue:
3
Pages:
374-391
Publication date:
2010-01-01
DOI:
ISSN:
1070-5511
Source identifiers:
103390
Pubs id:
pubs:103390
UUID:
uuid:7e46e8de-ff4d-41de-b6f8-3081094b9b72
Local pid:
pubs:103390
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP